Jump to content



Photo

Is This A New Side Effect Please ?


  • Please log in to reply
6 replies to this topic

#1 Wagtail

Wagtail

    Like a Family Member

  • Active Members
  • PipPipPipPipPipPipPip
  • 505 posts
  • LocationSydney
  • why_joining:
    Need support

Posted 10 February 2014 - 08:18 PM

The past few days I have been feeling like I have been scalded , even my tongue feels burned.
Not the normal hot flush but actually my skin feels like I have been burned , my feet are the worst affected & burn the most .
Can anyone tell me if they have this as well , I'm a bit worried that if it's not another discontinuation s/e than it made be a s/e from one of two new medications I'm taking for nausea & upset stomach .
Help please guys & gals ..:-)

#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,237 posts
  • LocationMissouri

Posted 10 February 2014 - 08:39 PM

I did a quick search of the old posts and found several references to feeling like they were burning and especially the feet. Sounds like our buddy cymbalta.


#3 equuswoman

equuswoman

    Like a Family Member

  • Active Members
  • PipPipPipPipPipPipPip
  • 965 posts
  • LocationSweet Home Alabama
  • why_joining:
    In the future want 2B off Cymbalta! The physicians are no help. Looking for understanding, support & encouragement as I know this is a difficult process. Want 2 be of help 2 others who will find this site looking for same things as I.

Posted 10 February 2014 - 09:00 PM

My feet on occasion feel as if pins and needles are sticking in the bottom of them. Ugh Cymbalta oh how I hate you. .

#4 Wagtail

Wagtail

    Like a Family Member

  • Active Members
  • PipPipPipPipPipPipPip
  • 505 posts
  • LocationSydney
  • why_joining:
    Need support

Posted 10 February 2014 - 09:07 PM

I did a quick search of the old posts and found several references to feeling like they were burning and especially the feet. Sounds like our buddy cymbalta.


Thank you fishinghat , you're a legend my friend ..:-)

#5 Wagtail

Wagtail

    Like a Family Member

  • Active Members
  • PipPipPipPipPipPipPip
  • 505 posts
  • LocationSydney
  • why_joining:
    Need support

Posted 10 February 2014 - 09:10 PM

My feet on occasion feel as if pins and needles are sticking in the bottom of them. Ugh Cymbalta oh how I hate you. .


Thank you Equuswoman I feel better knowing that it's a s/e .. That means that it should ease soon ..thank goodness ..
:-)

#6 equuswoman

equuswoman

    Like a Family Member

  • Active Members
  • PipPipPipPipPipPipPip
  • 965 posts
  • LocationSweet Home Alabama
  • why_joining:
    In the future want 2B off Cymbalta! The physicians are no help. Looking for understanding, support & encouragement as I know this is a difficult process. Want 2 be of help 2 others who will find this site looking for same things as I.

Posted 11 February 2014 - 02:38 PM

Thank you Equuswoman I feel better knowing that it's a s/e .. That means that it should ease soon ..thank goodness ..
:-)

please let us know how you're doing. Love and support for you! TheEquusWoman :hug:


#7 Clara

Clara

    Like a Family Member

  • Active Members
  • PipPipPipPipPipPipPip
  • 542 posts
  • LocationSouth Carolina
  • why_joining:
    Cymbalta withdrawal symptoms others have and support for myself and help others

Posted 12 February 2014 - 04:28 PM

Wagtail ,bless your heart!!! Hopefully it is just a s/e that will go away quickly! To quote our dear friend thismoment....Cymbalta is the gift that keeps on giving!!!!  Bleh!!!!!! We shall ALL overcome this nasty drug!!!!  Hugs and prayers for all! clara :hug:





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users